# SDR 96ZZZM536

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 480-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT SEAT TRACK HAS SURFACE CORROSION FROM STATION 480 TO 580.  CUT OUT DAMAGED TRACK FROM BS 520 TO 580.  INSTALLED NEW TRACK AS PER SRM 53-10-5.
